# SDR FDEA201407031618

- Difficulty date: July 3, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,992 hours, 14,036 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MEM FLAPS STUCK AT 15 DEG.  PER A300-600 TSM 27-50-00, BITE CHECK OF SFCC 1 AND 2 SHOW FAULT FOR BOTH SFCC.  RESET BOTH SFCC.  FOUND LEFT WING TORQUE LIMITER POPPED.  LUBED ALL BALL NUTS FOR SCREWJACKS ON LEFT WING.  FOUND WATER IN NR 2 BALL NUT.  ALSO LUBED CARRIAGE ROLLERS AND FOUND WATER IN SEVERAL ROLLERS ON DIFFERENT CARRIAGES.  REF A300-600 MM 12-22-27-00 AND TSM 27-50-02.  CYCLED FLAPS SEVERAL TIME.  FLAPS OPERATED NORMAL EACH TIME AND NO FAULTS ON SFCC 1 OR 2.
